# SDR 2004UALA00622

- Difficulty date: June 28, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 33,262 hours, 11,984 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Deformed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER E AND E DOOR FWD FRAME SECTION AND CENTER INTERCOSTAL JUST FWD OF DOOR HANDLE DEFORMED DUE TO IMPACT WITH TOW BAR.   SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. FRAME AND INTERCOSTAL REPLACED.
